# SDR ASAA2016011615367

- Difficulty date: January 16, 2016
- Submitted: February 13, 2016
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 54,612 hours, 30,771 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69353521
- Condition: Cracked
- Location: Bs 500g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF TRANSITION PANEL STRINGER CLIP AT BS 500G, STR 26R FOUND TO BE CRACKED.  ACFT GROUNDED. R & R STRINGER CLIP IAW SRM 51-40-02-0G-0.
